# SDR CALA2020032100652

- Difficulty date: March 13, 2020
- Submitted: March 21, 2020
- Operation: Air carrier
- Aircraft: N77012
- Make and model: Boeing 777224
- Aircraft serial: 29860
- Aircraft time: 102,462 hours, 10,087 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD071701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R4 DOOR AREA EXIT SIGN FOUND INOP REF NON-ROUTINE NO.9409525 - ORIGINATED BY EMP,SPEC NO.B777-33-03-7015.
